# SDR ASMF201801009

- Difficulty date: December 8, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 43,207 hours, 16,616 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS FOUND IN THE MLG WHEEL BRAKE LINE NUMBER 3.  MAINTENANCE ADJUSTED THE MLG WHEEL BRAKE LINE IAW AMM 32-41-00,  AND THE MLG WHEEL NUMBERS 3 AND 4 WERE INSPECTED IAW AMM 32-45-00-700-803, TESTED CORRECT.
